# SDR 97FDEA00866

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6557567
- Condition: Corroded
- Location: Bs 1149-1153
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01) ON EXTERIOR SKIN FROM BS 1149 TO BS 1153, RBL 2, WL 148.  *S/D*  REMOVED SECTION OF SKIN (9.7 X 7.5) AT BS 1149 TO 1159, RBL 2  LBL 2, WL 148, APPLIED SKIN PATCH IAW FDE SRM 53-30-3.
